Search
  • Remy Bernier

Drooling=side effects of medications!


I'm furious! The drooling problem that experience, almost all disabled, is not influenced by the condition but is a side effect of medications!


I had a serious problem. I wanted to have an operation to remove the gland that produces saliva. My Doctor did not like that, so he gave me some drops. It worked, but my mouth was really dry. I always had a handkerchief with me anywhere I went. I know I am not the only one with this problem; in fact, almost everyone with a severe disability.


I stopped all medications almost two years ago, and I did not drool, even once, during this period. Drooling is such a non-natural reaction of the body. I know, for sure, the drooling is a side effect of hard medications.


Specialists can argue, but this is a real fact, and nobody can deny it. All people going for my vitamins is dreaming, and I don't care, but my pairs is something that I'm passionate about. I recommend all people with a drooling problem to start taking vitamins (list), and after 2 years, dropping medication one by one. Don't listen to what Doctors have to say; pills are super bad and can cause more negative than positive. Anyway, I won't be surprised if they get money directly or indirectly for the medication they prescribe.

50 views0 comments

Recent Posts

See All
Never_give_up_(1).png

Scan or

click me!

  • Facebook